Economics at your fingertips  

Multiscale Stochastic Volatility with the Hull–White Rate of Interest

Jeong‐Hoon Kim, Ji‐Hun Yoon and Seok‐Hyon Yu

Journal of Futures Markets, 2014, vol. 34, issue 9, 819-837

Abstract: Although interest rates fluctuate randomly, many option‐pricing models do not fully take into account their stochastic nature because of their generally limited impact on option prices. However, stochastic changes in stochastic interest rates may exert a significant impact on option prices when issues of maturity, hedging, or stochastic volatility are considered. This study incorporates the term structure of a stochastic interest rate driven by a Hull–White process into a stochastic volatility model in order to assess the sensitivity of option prices to changes in interest rate. It demonstrates that a stochastic volatility model with a stochastic interest rate outperforms a model with a constant interest rate, particularly, for short time‐to‐maturity European options. © 2013 Wiley Periodicals, Inc. Jrl Fut Mark 34:819–837, 2014

Date: 2014
References: Add references at CitEc
Citations: View citations in EconPapers (3) Track citations by RSS feed

Downloads: (external link)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0270-7314

Access Statistics for this article

Journal of Futures Markets is currently edited by Robert I. Webb

More articles in Journal of Futures Markets from John Wiley & Sons, Ltd.
Bibliographic data for series maintained by Wiley Content Delivery ().

Page updated 2019-03-19
Handle: RePEc:wly:jfutmk:v:34:y:2014:i:9:p:819-837